Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 15, 2009, 2:40 PM EDT for Washington County, New York. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 2:40 PM EDT (18:40 UTC)
- Expired
- Jun 15, 2009, 5:05 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, NY
The radar
The Burlington radar (KCXX), 98 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 151840
FFWALY
NYC115-152230-
/O.NEW.KALY.FF.W.0002.090615T1840Z-090615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
240 PM EDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF WHITEHALL...
* UNTIL 630 PM EDT
* AT 234 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. COUNTY ROUTE 2
IN THE EXTREME NORTHERN PART OF WASHINGTON COUNTY HAS BEEN CLOSED
DUE TO A WASHOUT.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4376 7335 4364 7341 4358 7341 4357 7340
4362 7336 4363 7330 4360 7328 4358 7328
4356 7325 4352 7324 4354 7355 4365 7349
4380 7344 4381 7339
$$
SND2 follow-up statements
000
WGUS71 KALY 151954
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT MON JUN 15 2009
NYC115-152230-
/O.CON.KALY.FF.W.0002.000000T0000Z-090615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NY-
354 PM EDT MON JUN 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHERN WASHINGTON COUNTY...
AT 351 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
MODERATE RAIN CONTINUES TO FALL...AND ANOTHER THUNDERSTORM IS
POSSIBLE THIS EVENING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT
LIMITED TO DRESDEN CENTER...PUTNAM STATION...PUTNAM...OTTENBURGS
RAMP AND CLEMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4376 7335 4364 7341 4358 7341 4357 7340
4362 7336 4363 7330 4360 7328 4358 7328
4356 7325 4352 7324 4354 7355 4365 7349
4380 7344 4381 7339
$$
SND000
WGUS71 KALY 152105
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT MON JUN 15 2009
NYC115-152115-
/O.CAN.KALY.FF.W.0002.000000T0000Z-090615T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NY-
505 PM EDT MON JUN 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WASHINGTON
COUNTY...
HEAVY RAIN HAS EXITED THE AREA AND EMERGENCY MANAGEMENT OFFICIALS
REPORT ROADS REOPENED.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4376 7335 4364 7341 4358 7341 4357 7340
4362 7336 4363 7330 4360 7328 4358 7328
4356 7325 4352 7324 4354 7355 4365 7349
4380 7344 4381 7339
$$
SNDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:47 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 15, 1:47 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 147 PM EDT MON JUN 15 2009 .SYNOPSIS... ANOTHER IN A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE OVER THE REGION TODAY TRIGGERING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN FOR THE MID WEEK. HOWEVER UNSETTLED WEATHER WILL RETURN BY THE END OF THE WORK WEEK. && .NEAR TERM /THROUGH TONIGHT/... THE EMBEDDED SHORT WAVE THAT BROUGHT SHOWERS/THUNDERSTORMS TO THE REGION...WITH A FEW REPORTS OF >2 OF RAIN...HAS TRACKED EAST. THE NEXT SHORT WAVE SEEN IN THE H2O VAPOR IMAGERY THIS MORNING ACROSS EASTERN LAKE ONTARIO WILL APPROACH THE REGION TODAY. BASED ON 12Z SOUNDINGS...THE COLD POOL AT 500MB WAS ANALYZED AROUND -20C WITH A MID LEVEL DRY AIR BETWEEN 500-700MB. WHILE PWATS ARE NOT EXPECTED TO BE TOO MUCH HIGHER THAN 1 INCH...WITH STEERING FLOW ALOFT QUITE LIGHT...COULD SEE ADDITIONAL FLOODING CONCERNS /MINOR FLOODING AT THE CURRENT TIME/. FORECAST CAPES APPEAR TO BE AROUND 1000 J/KG IF WE ARE ABLE TO GET ENOUGH HEATING. BASED ON THE 1KM VIS...SEEMS THE HUDSON RIVER VALLEY AND POINTS EAST REMAIN UNDER THE BLANKET OF STRATUS WITH MOSUNNY CONDITIONS FOR PORTIONS OF THE CATSKILLS...MOHAWK VALLEY AND EASTERN DACKS. GOES EAST RSO WAS REQUESTED AND WILL BE AVAILABLE SHORTLY. WET BULB ZERO HEIGHTS ARE RATHER LOW 7-8K FEET SO THUNDERSTORMS WILL BE CAPABLE TO PRODUCE SOME HAIL. REMAINDER OF THE DISCUSSION FOLLOWS... NEXT SHORT WAVE/UPPER LEVEL TROUGH HEADING OUR WAY...ITS PUSHING ACROSS THE EASTERN GREAT LAKES. UPPER TROUGH AXIS WILL MOVE OFFSHORE LATE TONIGHT. THE GFS KEEPS THE UPPER TROUGH OPEN AND PROGRESSIVE WHILE THE NAM CLOSES OFF A LOW. MODEL CONSENSUS SUPPORTS THE GFS. CONVECTION WAS PERSISTENT THROUGH THE EARLY MORNING HOURS AND HAS NOT CLEAR THE FORECAST AREA YET. WILL KEEP LINGER POP TO HANDLE. WE WILL HAVE A NULL BEFORE THE NEXT ROUND OF CONVECTION FIRES TODAY. CONVECTION MOVING ACROSS LAKE ONTARIO INTO THE TUG HILL. WITH UPPER LEVELS COOLING TO -18 TO -20 DEGREES CELSIUS AT 500 MB LAPSE RATES WILL BECOME STEEP AT 6.5-7.0 C/KM WITH DAYTIME HEATING. THIS ALONG WITH MODEST FORECAST MODEL CAPE OF AROUND 1000 J/KG...SOME STRONG THUNDERSTORMS ARE POSSIBLE. DEEP LAYER SHEAR WEAK SO MAIN THREAT WILL BE HAIL. ALSO WITH WEAK MID LEVEL FLOW STORMS WILL BE SLOW MOVING AND WITH PRECIPITABLE WATER VALUES AROUND AN INCH HEAVY DOWNPOURS WILL ACCOMPANY STORMS (REFER TO HYDROLOGY SECTION FOR MORE DETAILS). WILL MENTION THREATS IN HAZARDOUS WEATHER OUTLOOK. THREAT FOR CONVECTION WILL DIMINISH THROUGH THE EVENING WITH DECREASING POPS. HOWEVER...PATCHY FOG WILL DEVELOP. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... RIDGE BUILDS IN TUESDAY HOWEVER WITH LINGERING MOISTURE AND DAYTIME HEATING CAN COMPLETELY RULE OUT CHANCE OF CONVECTION ACROSS THE HIGHER TERRAIN DURING THE AFTERNOON SO HAVE A 20 POP. OTHERWISE...HEIGHTS RISE AND SURFACE RIDGE OVER NORTHERN NEW ENGLAND BUILDS IN. DRY TUESDAY NIGHT INTO WEDNESDAY NIGHT AS RIDGE DOMINATES. TEMPERATURES WILL MODERATE WITH HIGHS AROUND 80 DEGREES FORECAST FOR THE THE HUDSON AND MOHAWK RIVER VALLEYS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... WEATHER PATTERN RETURNS TO UNSETTLED AS WE HEAD INTO THE WEEKEND. MODELS ARE IN AGREEMENT THAT THE LONGWAVE TROUGH RETURNS TO THE GREAT LAKES REGION AND THE NORTHEAST AND THE PATTERN AMPLIFIES OVER THE CONUS OVER THE WEEKEND. THE DIFFERENCES ARE IN THE TIMING AND AMPLITUDE OF THE INDIVIDUAL SHORT WAVES MOVING THROUGH THE FLOW. RIDGING ALOFT IS FORECAST FOR FRIDAY HOWEVER TROUGH WILL REMAIN IN PLACE AT LOWER LEVELS. STRONG NORTHERN STREAM SHORT WAVE WILL DIG TROUGH OVER THE GREAT LAKES REGION AND THE NORTHEAST OVER THE WEEKEND. THE MODELS INDICATE A CUT OFF LOW WILL FORM BY THE END OF THE WEEKEND WHICH COULD PERSIST INTO EARLY NEXT WEEK. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE ACROSS EASTERN NY AND ADJACENT WESTERN NEW ENGLAND THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING HOURS. SHOWERS AND STORMS ARE GENERALLY MOVING EASTWARD WITH INDIVIDUAL STORM MOTION TAKING A MORE SOUTHERLY TRACK. VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON...EXCEPT WITHIN SHOWERS AND STORMS WHERE MVFR CIGS AND VSBYS ARE LIKELY WITH HEAVY RAINFALL. WITH HIGH PRESSURE BUILDING IN OVERNIGHT...RADIATION FOG COULD DEVELOP. AFTER MIDNIGHT...MVFR CIGS AND VSBYS EXPECTED AT ALL TERMINALS DURING THROUGH TUESDAY MORNING. SOUTHERLY WINDS 4-7KTS WILL BECOME LIGHT TO CALM OVERNIGHT AND REMAIN LIGHT THROUGH LATE TUESDAY MORNING. OUTLOOK... TUE-WED...MAINLY VFR...POSSIBLE MVFR/IFR EARLY MORNING. THU-SAT...VFR...CHC MVFR ASSOC WITH -SHRA. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS MOVED THROUGH MUCH OF THE AREA SUNDAY NIGHT INTO THIS MORNING...WITH RAINFALL AMOUNTS OF GENERALLY ONE QUARTER TO THREE QUARTERS OF AN INCH. HOWEVER...WHERE SLOW MOVING THUNDERSTORMS PRODUCED HEAVY RAINFALL...ONE TO TWO INCHES OF RAIN OCCURRED ACROSS NARROW BANDS IN ALBANY...RENSSELAER...COLUMBIA... ULSTER AND DUTCHESS COUNTIES. SO FAR ONLY MINOR RISES HAVE OCCURRED ON MAIN STEM RIVERS. ADDITIONAL RAINFALL WILL OCCUR TODAY...AS SHOWERS AND THUNDERSTORMS ARE LIKELY ASSOCIATED WITH A DISTURBANCE MOVING THROUGH. ONCE AGAIN HEAVY RAINFALL IS POSSIBLE...AS THE SHOWERS AND STORMS WILL BE SLOW MOVING. MINOR URBAN AND SMALL STREAM FLOODING IS POSSIBLE...AND ISOLATED FLASH FLOODING MAY OCCUR ESPECIALLY ACROSS HIGHER TERRAIN OR URBAN AREAS. WHERE CONVECTION OCCURS...RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR...ALTHOUGH HIGHER AMOUNTS EXCEEDING TWO INCHES WILL BE POSSIBLE IN SLOW MOVING THUNDERSTORMS. THERE WILL BE SOME WITHIN BANK RISES ON MAIN STEM RIVERS. MAINLY DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...HOWEVER CHANCES FOR RAINFALL INCREASE THURSDAY INTO FRIDAY...AS A WARM FRONT APPROACHES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...KGS HYDROLOGY...
Hazardous weather outlook, Jun 15, 4:39 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 439 AM EDT MON JUN 15 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-161100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 439 AM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AS ANOTHER UPPER LEVEL DISTURBANCE MOVES OVER THE REGION. THE STORMS WILL BE SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH COULD LEAD TO MINOR URBAN AND SMALL STREAM FLOODING AND EVEN ISOLATED FLASH FLOODING. ALSO...SOME THUNDERSTORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 1:02 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
102 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HAIL KERHONKSON 41.78N 74.30W
06/15/2009 E0.75 INCH ULSTER NY TRAINED SPOTTER
&&
ROKEEFESpecial weather statement, Jun 15, 1:15 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 115 PM EDT MON JUN 15 2009 NYZ063-064-151745- EASTERN ULSTER NY-WESTERN ULSTER NY- 115 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM IN ULSTER COUNTY... AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MOUNT TREMPER...OR ABOUT 9 MILES SOUTH OF HUNTER...AND MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR... KENNETH L WILSON CAMPGROUND...WOODSTOCK AND WEST HURLEY BY 145 PM EDT THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. BGM
Special weather statement, Jun 15, 1:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 133 PM EDT MON JUN 15 2009 NYZ042-043-083-151815- NORTHERN WARREN NY-SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY- 133 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORMS IN WARREN AND WASHINGTON COUNTIES... AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR BOLTON LANDING...OR ABOUT 8 MILES NORTHEAST OF LAKE GEORGE VILLAGE...AND MOVING EAST AT 10 MPH. THESE THUNDERSTORMS WILL BE NEAR... COMSTOCK AND WHITEHALL BY 215 PM EDT IF ON OR NEAR LAKE GEORGE GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
Special weather statement, Jun 15, 2:19 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 219 PM EDT MON JUN 15 2009 MAZ001-025-151845- SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA- 219 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY... AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR LENOX...OR ABOUT 9 MILES SOUTHWEST OF PITTSFIELD...AND MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... LENOX BY 240 PM EDT LEE BY 245 PM EDT IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM
Local storm report, Jun 15, 2:36 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD PUTNAM 43.75N 73.38W
06/15/2009 WASHINGTON NY EMERGENCY MNGR
COUNTY ROUTE 2 WASHED OUT
0220 PM HAIL SARATOGA SPRINGS 43.07N 73.78W
06/15/2009 M0.75 INCH SARATOGA NY PUBLIC
0225 PM HAIL BENNINGTON 42.87N 73.19W
06/15/2009 M1.00 INCH BENNINGTON VT AMATEUR RADIO
QUARTER SIZED HAIL MEASURED AT BENNINGTON MORSE STATE
AIRPORT.
&&
FRUGISLocal storm report, Jun 15, 2:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
240 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL BENNINGTON 42.87N 73.19W
06/15/2009 M1.00 INCH BENNINGTON VT PUBLIC
NICKEL TO QUARTER SIZED HAIL IN BENNINGTON.
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:23 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jun 15, 12:38 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 15, 2:08 AM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jun 15, 11:39 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 66 min |
| Jun 15, 12:16 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 59 min |
| Jun 15, 12:18 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 57 min |
| Jun 15, 1:00 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 60 min |
| Jun 15, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 57 min |
| Jun 15, 1:21 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jun 15, 1:35 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 32 min |
| Jun 15, 1:41 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 34 min |
| Jun 15, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 62 min |
| Jun 15, 2:16 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 59 min |
| Jun 15, 2:35 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 55 min |
| Jun 15, 2:57 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 63 min |
| Jun 15, 3:13 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 62 min |
| Jun 15, 4:00 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 60 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Rensselaer, Saratoga, Washington | 66 min |
| Jun 15, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 46 min |
| Jun 15, 5:41 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady | 34 min |
| Jun 15, 6:16 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 59 min |
| Jun 15, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer, Saratoga, Schenectady | 57 min |
| Jun 15, 6:20 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 2 hr |
| Jun 15, 6:42 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer | 84 min |
| Jun 15, 6:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 64 min |
| Jun 15, 7:45 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 56 min |
| Jun 15, 7:46 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.